# SDR ASAA2015091813110

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 30,612 hours, 8,946 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Power Unit
- Part number: 1151984261
- Part serial: 115246401816
- Condition: Failed
- Location: Apu Start
- Part time: 30,624 hours, 8,951 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST ATTEMPTED APU START AT FL 400.  APU START FAILED ON FIRST ATTEMPT WITH FAULT LIGHT.  QRH FAULT LIGHT EXTINGUISHED AFTER 5 MINUTES. DESCENDING TO FL 340 FOR 2ND ATTEMPT, APU START SUCCESSFUL AT FL 340.  ACFT GROUNDED. R & R APU START POWER UNIT AND START CONVERTER UNIT IAW AMM REF'S 49-41-71-801/49-41-71-400-801 AND 49-41-61-000-801/49-41-61-400-801.  OPS CK GOOD.
